# SDR 2024FA0000244

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: General aviation
- Aircraft: N655DS
- Make and model: Diamon DA 40
- Aircraft serial: 40661
- Aircraft time: 5,838 hours
- Engine: Lyc IO360M1A
- Engine time: 3,557 hours
- System (JASC): 7400 · Ignition System
- Part: Ignition Switch
- Part number: A5102
- Condition: Worn
- Location: Instrument Panel
- Part time: 5,838 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIFFICULTY TURNING KEY BETWEEN POSITIONS AND DIFFICULTY REMOVING KEY FROM SWITCH.
